MathSciNet Relay Station
MathSciNet bibliographic data
MR1402878 (97m:28007) 28A75 (28A80)
Ngai, Sze-Man A dimension result arising from the $L\sp q$-spectrum of a measure. Proc. Amer. Math. Soc. 125 (1997), no. 10, 2943–2951.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement